# SDR RRXA011040

- Difficulty date: April 26, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 81,337 hours, 33,580 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 47767085503
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON/BEFORE LANDING, WITH LANDING GEAR HANDLE PLACED DOWN, DOORS WARNING LIGHT ON, LANDING GEAR UNSAFE LT MLG GREEN LIGHT NOT ILLUM.  ALT DOOR LT LIGHT ON LT GEAR WOULD NOT EXTEND.  RAN EMERGENCY CHECKLIST AND PERFORMED EMERGENCY LEFT GEAR UP LANDING.  REMOVED AND REPLACED LEFT MLG RETRACT ACTUATOR RESTRICTOR VALVE IAW DC-8 MM 32-31-19 REF W/O 1746 TASK 14637 AND LG PG 9865-18 FOR DETAILS AND PARTS CERTIFICATION, OPS CKS GOOD DURING GEAR SWING IAW DC-8 MM 32-30-00 REF 109 PAGE 9865-21 FOR GEAR SWING.
